# SDR SWIA2020020548223

- Difficulty date: January 18, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N134SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000458
- Aircraft time: 14,477 hours, 7,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H FLOOR BOARD SUPPORT FR.87.   (C-CHECK) RO 2/03/2020   REMOVED AND REPLACED R/H FLOOR BOARD SUPPORT FR 87. REF SRM.  / RESTORED SURFACE PROTECTION ON R/H FLOOR BOARD SUPPORT FR 87. REF SRM. PO# 245304, 23781. / APPLIED CIC TO R/H FLOOR BOARD SUPPORT FR 87. REF CPM. PO# 245678
